# SDR DHL2008753504

- Difficulty date: February 25, 2008
- Submitted: March 15, 2008
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 59,367 hours, 31,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK FWD E/E COMPT BS 227.8 CORROSION ON WEB AND ANGLE BBL "0".  REMOVED INTERCOSTAL DAMAGE, STIFFENER AND ANGLE FOR ACCESS IAW SRM 51-30-2.  REMOVED CORROSION, FOUND OUT OF LIMITS IAW SRM 53-10-1 FIG 1.  CUTOUT DAMAGED AREA APPROX 11 INCHES.  FAB FILLER, 2 SPLICES IAW SRM 51-40-4 FIG 1.  HEAT TREATED PARTS IAW FAS ENG REPORT 2-37153-801 REV A.  TREATED, PRIMED AND INSTALLED PARTS REPAIR IAW SRM 51-10-2 AND 51-40-4 FIG 1.  FAB NEW INTERCOSTAL  IAW SRM 51-10-2 AND 51-30-2. MAJOR REPAIR, PERMANENT REPAIR
